FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

LEMSIP MAX ALL IN ONE CAPS

16

£4.99

When you need to battle through the symptoms of cold and flu, new Lemsip Max All In One Cold & Flu Capsules can provide relief from all the major symptoms of cold and flu.

Information Leaflet

Description

Lemsip Max All In One Cold & Flu Capsules contains a powerful combination of active ingredients including paracetamol, phenylephrine and guaifenesin , to help provide relief from your blocked nose, headache, sore throat, cough, fever, and general aches and pains.

Additional information

Pack Size

16

Uses / Instructions

  • The capsule should be swallowed whole with water.
  • Do not chew. It is important to drink plenty of liquid when suffering from colds and flu.

 Adults, the elderly and children 16 years and over:

  • Take two capsules every 4-6 hours as required.
  • Do not take more than 8 capsules (4 doses) in 24 hours.

Do not give to children under 16 years of age.

  • If symptoms persist for more than three days, or worsen, consult your doctor.

If you take more of this medicine than you should:

  • Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.
  • You may experience symptoms of dizziness, palpitations (irregular or forceful heartbeat), stomach pain or high blood pressure with headache if you take too much of this medicine

 If you forget to take this medicine:

  • This product should only be used when necessary.
  • Do not take a double dosage to make up for a forgotten dose.
  • If you have any further questions on the use of this product, ask your doctor or pharmacist

Warnings

Do not take this medicine if:

• You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients listed in the patient leaflet

• You have a serious heart condition, or an overactive thyroid.

• You have a high blood pressure (hypertension).

• You are taking or have taken within the last 14 days a medicine called a monoamine oxidase inhibitor (MAOI), usually to treat depression.

• You have an enlarged prostate

• You are taking other decongestant medications.

Warnings and precautions

Talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules if:

• You suffer from liver or kidney problems or heart disease.

• You suffer from Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus.

• You have non-cirrhotic (liver disease that is not associated with changes to the structure of the liver) liver disease.

• You have glaucoma.

• You are suffering from porphyria (a rare blood disease).

This medicine contains less than 1 mmol sodium (23mg) per capsule, that is to say essentially “sodium free”.

Other Medicines and Lemsip Max All in One Cold & Flu Capsules:

• Do not take with any other paracetamol – containing products.

• Do not take with any other product used for relief of cold, flu or congestion. If you are taking any of the following medicines, talk to your doctor or pharmacist before taking Lemsip Max All in One Cold & Flu Capsules :

  • Beta – blockers for high blood pressure, or vasodilators (drugs used to treat high blood pressure, leg pain due to vascular problems or Raynaud’s syndrome).
  • Tricyclic anti-depressants (a specific class of drugs used to treat depression); other decongestants, or barbiturates (used to treat sleep problems or epilepsy).
  • You are taking other medicines some drugs may affect the way paracetamol works, including those used to treat blood cholesterol (cholestyramine) and nausea and vomiting metoclopramide and domperidone). Some drugs may affect the way in which phenylephrine works (digoxin and cardiac glycoside).
  • The effect of blood thinning drugs (warfarin and other coumarins) may be increased by paracetamol. Taking this medicine with food and drink:
  • Do not take with large quantities of alcohol.

 Pregnancy and breast-feeding:

This product should not be used in women with a history of pre-eclampsia. If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine

Side Effects

Like all medicines this product can cause side effects, although not everybody gets them.

• Allergic reactions such as skin rashes

• Blood disorders, such as thrombocytopenia (reduction in blood platelets which might mean that you bleed or bruise more easily), leucopoenia, pancytopenia(reduction in white and red blood cells), neutropenia and agranulocytosis (reduction in white blood cells which make infection more likely).

• Very rare cases of serious skin reactions have been reported.

• Nausea and Vomiting.

• Abdominal discomfort

• Difficulty in passing urine (especially in males).

Ingredients

The active ingredients per capsule are:

paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg.

The other ingredients are:

maize, starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), yellow and red oxide (E172), brilliant blue – FD&C blue I (E133) and shellac (E904).

Reviews

There are no reviews yet.

Be the first to review “LEMSIP MAX ALL IN ONE CAPS”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart